Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the points of Weierstrass in dimensions greater than one

Author: Roy H. Ogawa
Journal: Trans. Amer. Math. Soc. 184 (1973), 401-417
MSC: Primary 32C10; Secondary 14F05
MathSciNet review: 0325997
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the classical concept of Weierstrass points on a Riemann surface is generalized to the consideration of similar points associated with a holomorphic vector bundle E over a compact complex manifold M. These points are invariants of the pair (E, M). The study of these general Weierstrass points is then initiated in this paper by deriving some results about the relationship of the points to singular sets of holomorphic mappings of the manifold to Grassmann spaces associated with the vector space of sections of the vector bundle. The accessibility of the point sets are demonstrated with some examples.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32C10, 14F05

Retrieve articles in all journals with MSC: 32C10, 14F05

Additional Information

PII: S 0002-9947(1973)0325997-8
Article copyright: © Copyright 1973 American Mathematical Society